4-valent graphs of order 6p2 admitting a group of automorphisms acting regularly on arcs

Mohsen Ghasemi, Pablo Spiga

Abstract


In this paper we classify the 4-valent graphs having 6p2 vertices, with p a prime, admitting a group of automorphisms acting regularly on arcs. As a corollary, we obtain the 4-valent one-regular graphs having 6p2 vertices.


Keywords


One-regular graphs, 4-valent, Cayley graphs

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.332.02a

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications